advertisement
Question
Posted by: nn | 2011/03/24

Bad headache

I have been suffering from hradaches for a few months now.
It started in Nov last year. I will have a head ache for two weeks straight and then a week without 1 headache. I take CLZ tablets (Biogen) and it seems that when i take these, i get the headaches. Could this be possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo nn
Yes it could be possible - could you let me know what the ingredients are?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/24

Hallo nn
Yes it could be possible - could you let me know what the ingredients are?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement